# SDR CALA2025071806709

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 86,149 hours, 34,165 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: D5461038200000
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE NR 1 FWD PYLON TO NACELLE PROFILES PANEL BROKEN.  INSTALLED E#1 FWD PYLON TO NACELLE PROFILES PANEL REFERENCE AMM TASK 54-57-22-400-003-A.
